# SDR CA970505004

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Reservoir
- Part number: 6503835
- Condition: Failed
- Location: #1 Eng Feather
- Component: 6874656
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) #1 ENGINE FEATHERING SYSTEM MALFUNCTIONED. ENGINE DID NOT COMPLETELY FEATHER AND CIRCUIT BREAKER POPPED. MAINTENANCE ACTION INVOLVED CHANGING BRUSH BLOCK AND RESERVOIR. STATIC AUTO FEATHER CHECK CARRIED OUT SERVICEABLE.
